Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jan 7, 2008, 11:45 PM CST for Canadian County, Oklahoma County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 11:45 PM CST (05:45 UTC)
- Expired
- Jan 8, 2008, 12:30 AM CST
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 27 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 11:55 PM CST | HAIL 0.75 | Bethany, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 8:55 PM CST | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.8 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 122 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1742 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KOUN 080546
SVROUN
OKC017-109-080630-
/O.NEW.KOUN.SV.W.0009.080108T0545Z-080108T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1145 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 1230 AM CST
* AT 1145 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR MUSTANG AND EXTREME SOUTHWESTERN OKLAHOMA
CITY...MOVING NORTHEAST AT 55 MPH. HAIL UP TO THE SIZE OF HALF
DOLLARS IS LIKELY. WINDS OF 60 MPH ARE POSSIBLE. THIS IS PART OF A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM YUKON TO JUST SOUTH OF
YUKON.
* LOCATIONS IN THE WARNING INCLUDE ARCADIA...BETHANY...CHOCTAW...DEL
CITY...EDMOND...FOREST PARK...HARRAH...JONES...LAKE ALUMA...
LUTHER...MIDWEST CITY...MUSTANG...NICHOLS HILLS...NICOMA PARK...
OKLAHOMA CITY...SPENCER...THE VILLAGE...TINKER AIR FORCE BASE...
VALLEY BROOK...WARR ACRES AND YUKON.
TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.
LAT...LON 3571 9714 3542 9717 3538 9740 3538 9765
3535 9766 3533 9772 3535 9778 3534 9784
3558 9792 3574 9725
TIME...MOT...LOC 0545Z 244DEG 56KT 3541 9771
$$
..SPEG.2 follow-up statements
000
WWUS54 KOUN 080554
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CST MON JAN 7 2008
OKC017-109-080630-
/O.CON.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
CANADIAN OK-OKLAHOMA OK-
1152 PM CST MON JAN 7 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR OKLAHOMA AND SOUTHEASTERN CANADIAN COUNTIES...
AT 1152 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM YUKON TO
SOUTHWESTERN OKLAHOMA CITY JUST SOUTHWEST OF WILL ROGERS WORLD
AIRPORT. THE STORMS WERE MOVING NORTHEAST AT 55 MPH AND ARE CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL. OTHER STORMS DEVELOPING NEAR
MINCO IN NORTHERN GRADY COUNTY MAY ALSO INTENSIFY TO SEVERE LEVELS
AS THEY MOVE NORTHEAST INTO SOUTHEASTERN CANADIAN COUNTY.
LAT...LON 3571 9714 3542 9717 3538 9740 3538 9765
3535 9766 3533 9772 3535 9778 3534 9784
3558 9792 3574 9725
TIME...MOT...LOC 0552Z 244DEG 56KT 3555 9770 3540 9760
$$
..SPEG.000
WWUS54 KOUN 080619
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1218 AM CST TUE JAN 8 2008
OKC017-080628-
/O.CAN.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
CANADIAN OK-
1218 AM CST TUE JAN 8 2008
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHEASTERN CANADIAN COUNTY...
THE STORMS HAVE MOVED EAST INTO OKLAHOMA COUNTY.
LAT...LON 3571 9714 3558 9715 3558 9716 3557 9715
3542 9717 3538 9740 3538 9766 3564 9766
3574 9727
TIME...MOT...LOC 0618Z 244DEG 56KT 3563 9715 3544 9737
$$
OKC109-080630-
/O.CON.KOUN.SV.W.0009.000000T0000Z-080108T0630Z/
OKLAHOMA OK-
1218 AM CST TUE JAN 8 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CST
FOR OKLAHOMA COUNTY...
AT 1218 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES
SOUTH OF LUTHER TO TINKER AIR FORCE BASE...MOVING NORTHEAST AT 55
MPH. OTHER STRONG TO SEVERE THUNDERSTORMS WERE LOCATED NEAR WILL
ROGERS WORLD AIRPORT AND ARE ALSO MOVING NORTHEAST.
LAT...LON 3571 9714 3558 9715 3558 9716 3557 9715
3542 9717 3538 9740 3538 9766 3564 9766
3574 9727
TIME...MOT...LOC 0618Z 244DEG 56KT 3563 9715 3544 9737
$$
..SPEG.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 7, 3:45 PM CST, 8 hours earlier.
Area forecast discussion, Jan 7, 3:45 PM CST, 8 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 345 PM CST MON JAN 7 2008 .DISCUSSION...LARGE SCALE PATTERN AROUND THE HEMISPHERE HAS SLOWED...WITH A COUPLE OF SMALL BLOCKS DEVELOPING AT HIGH LATITUDES. THIS FORECAST DEALS MAINLY WITH ONE LONG WAVE TROUGH...BUT SEVERAL POTENT EMBEDDED SHORT WAVE TROUGHS WILL PASS THROUGH THE SOUTHERN PLAINS. THE FIRST WAS VISIBLE ON SATELLITE OVER NEW MEXICO...AND WILL PASS THROUGH THE PLAINS TONIGHT. EXPECTATIONS HAVE NOT CHANGED SIGNIFICANTLY FROM THE MORNING FORECAST. A LEAD WAVE THIS MORNING VEERED LOW LEVEL WINDS JUST ENOUGH TO PUSH THE AXIS OF DEEPER MOISTURE INTO EASTERN OKLAHOMA. PRESSURE FALLS AND STRONGER LIFT THIS EVENING WILL TRY TO PULL THE INSTABILITY AXIS BACK TOWARD INTERSTATE 35...BUT FEEL THE NAM IS OVERDONE WITH ITS DRAMATIC SURGE IN MOISTURE DEPTH. THE NAM WAS NOT VERIFYING WELL THIS AFTERNOON...WHERE UPPER 50S DEWPOINTS HAD MIXED OUT INTO THE LOWER 50S THROUGH CENTRAL AND SOUTHERN OKLAHOMA. GOING MORE ALONG THE LINES OF THE GFS...WITH AN ELONGATED 850 MB TROUGH THROUGH THE FRONTAL ZONE...EXPECT WINDS TO REMAIN VEERED ABOVE THE SURFACE...KEEPING DEEPER MOISTURE EAST OF INTERSTATE 35...AND GENERALLY SOUTH OF STILLWATER AND GUTHRIE. THUNDERSTORMS SHOULD INITIATE AS MID LEVEL COOLING OVERSPREADS THE INSTABILITY AXIS BY MID EVENING. ALTHOUGH SEVERE STORM OR TWO IS POSSIBLE...THE STORMS MAY NOT REACH SEVERE LEVELS BEFORE MOVING QUICKLY INTO EASTERN OKLAHOMA. LATER TONIGHT...A COLD FRONT WILL DROP THROUGH THE REGION... ACCOMPANIED BY THE MID LEVEL TROUGH. MOS GUIDANCE POPS WERE FAIRLY HIGH BEHIND THE FRONT IN NORTHERN OKLAHOMA...BUT SOUNDINGS INDICATE WEAK MID LEVEL INSTABILITY ATOP A DEEP DRY LAYER NEAR THE GROUND. THIS COULD RESULT IN SHOWERY PRECIP...WITH ONLY SPOTTY MEASURABLE AMOUNTS. WILL UNDERCUT MOS AND KEEP THINGS IN THE CHANCE CATEGORY. BREEZY AND MUCH COOLER ON TUESDAY...AND IT APPEARS THE RECORD SETTING WARMTH WILL NOT RETURN IN THE NEXT SEVEN DAYS. REINFORCING COLD FRONTS AND UPPER TROUGHS WILL ARRIVE WEDNESDAY NIGHT AND AGAIN FRIDAY NIGHT. WITH EACH OF THESE WEATHER SYSTEMS...MOISTURE WILL BE POST FRONTAL...AND POPS WILL DEPEND ON THE AMPLITUDE OF THE UPPER WAVES. AMPLITUDE HAS BEEN INCONSISTENT FROM ONE MODEL RUN TO THE NEXT...SO WILL MAINTAIN ONLY LIMITED AREAS OF SLIGHT POPS. HIGHS COMING DOWN INTO THE 40S AND LOW 50S OVER THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 45 50 31 56 / 20 10 0 0 HOBART OK 39 52 31 57 / 10 10 0 0 WICHITA FALLS TX 49 56 33 61 / 10 0 0 0 GAGE OK 33 49 28 55 / 40 10 0 10 PONCA CITY OK 41 49 30 53 / 40 10 0 0 DURANT OK 56 61 31 58 / 60 10 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && BURKE
Hazardous weather outlook, Jan 7, 2:40 PM CST, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CST MON JAN 7 2008
OKZ004>048-050>052-TXZ083>090-081300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
240 PM CST MON JAN 7 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF EASTERN OKLAHOMA.
LOCATION...
THE SLIGHT RISK AREA IS EAST OF A LINE FROM LAKE TEXOMA... TO ADA...
TO SHAWNEE... TO LUTHER... TO STILLWATER.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE BETWEEN 6 PM
AND 1 AM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS EVENING.
DISCUSSION...
A STRONG UPPER LEVEL STORM SYSTEM WAS MOVING EAST INTO CENTRAL NEW
MEXICO AT MID AFTERNOON... AND WILL MOVE ACROSS OKLAHOMA AND
NORTHERN TEXAS TONIGHT. AHEAD OF THIS STORM SYSTEM... LOW LEVEL
MOISTURE HAS MOVED NORTH INTO MUCH OF EASTERN OKLAHOMA. LOW LEVEL
WINDS WERE BECOMING MORE SOUTHWESTERLY DURING THE EARLY AFTERNOON
OVER WESTERN AND CENTRAL OKLAHOMA. THIS WAS RESULTING IN MIXING OF
THE DRIER AIR OVER WESTERN OKLAHOMA AND THE SHALLOW MOIST AIR
FARTHER EAST. AS A RESULT... DEWPOINTS FELL INTO THE 40S AND LOWER
50S OVER THE MIDDLE THIRD OF OKLAHOMA... AND THE MOST UNSTABLE
CONDITIONS WERE FOUND IN THE DEEPER MOISTURE OVER THE EASTERN THIRD
OF OKLAHOMA. SCATTERED THUNDERSTORMS WILL DEVELOP THROUGH THE
AFTERNOON IN THIS AREA.
THE GREATEST POTENTIAL FOR SEVERE THUNDERSTORMS WILL BE THIS EVENING
IN THE SLIGHT RISK AREA. BY EARLY EVENING... A SURFACE LOW OVER
NORTHEASTERN NEW MEXICO WILL DEEPEN IN RESPONSE TO THE APPROACHING
UPPER SYSTEM. THIS WILL BRING LOW LEVEL WINDS BACK AROUND TO MORE
SOUTHERLY... WHICH IN TURN WILL PULL UNSTABLE AIR BACK INTO CENTRAL
OKLAHOMA. LARGE SCALE LIFT AHEAD OF THE UPPER SYSTEM IS LIKELY TO
RESULT IN MORE THUNDERSTORMS DEVELOPING DURING THE EVENING... MOST
LIKELY IN CENTRAL AND SOUTH CENTRAL OKLAHOMA IN OR NEAR THE
INTERSTATE 35 CORRIDOR. WIND PROFILES WILL BE SUPPORTIVE OF STRONG
STORMS... ESPECIALLY OVER FAR EASTERN OKLAHOMA WHERE SUPERCELLS WILL
BE POSSIBLE. ANY STORMS THAT FORM THROUGH THIS EVENING ARE EXPECTED
TO MOVE OUT OF THE NORMAN COUNTY WARNING AREA AROUND OR JUST AFTER
MIDNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY JAN 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...30 PERCENT.
OTHER HAZARDOUS WEATHER...
WARM TEMPERATURES AND MODERATE WINDS WILL ONCE AGAIN RESULT IN AN
ELEVATED RISK OF WILDFIRES THIS AFTERNOON... MAINLY OVER WESTERN
NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED FROM TUESDAY THROUGH SUNDAY.
OTHER HAZARDOUS WEATHER...
RAIN MAY MIX WITH... OR CHANGE TO... SNOW OVER NORTHWEST OKLAHOMA ON
SATURDAY.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
TUESDAY.
24In the hours before
Local storm report, Jan 7, 11:01 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1101 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM HAIL 3 W BINGER 35.31N 98.40W
01/07/2008 E1.00 INCH CADDO OK AMATEUR RADIO
&&
JPIKELocal storm report, Jan 7, 11:19 PM CST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1119 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 PM HAIL 1 S ALBERT 35.22N 98.40W
01/07/2008 E1.00 INCH CADDO OK AMATEUR RADIO
&&
JPIKESpecial weather statement, Jan 7, 11:22 PM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1122 PM CST MON JAN 7 2008 OKZ013-018>020-023>027-080600- LINCOLN OK-LOGAN OK-KINGFISHER OK-NOBLE OK-CANADIAN OK-OKLAHOMA OK- CADDO OK-PAYNE OK-GRADY OK- 1122 PM CST MON JAN 7 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...CANADIAN...GRADY... KINGFISHER...LINCOLN...LOGAN...NOBLE...OKLAHOMA AND PAYNE COUNTIES. AT 1122 PM... A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM GLENCOE TO JUST EAST OF GUTHRIE... AND FROM CASHION TO PIEDMONT TO EL RENO TO LAKE CHICKASHA. THE STORMS WERE MOVING EAST-NORTHEAST AT 60 MPH. SMALL HAIL IS LIKELY WITH THE STRONGER STORMS. ..SPEG.
Local storm report, Jan 7, 11:27 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL 8 N FORT COBB 35.22N 98.44W
01/07/2008 E1.00 INCH CADDO OK AMATEUR RADIO
&&
JPIKELocal storm report, Jan 7, 11:30 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1130 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL GUTHRIE 35.88N 97.43W
01/07/2008 E0.88 INCH LOGAN OK BROADCAST MEDIA
&&
JPIKELocal storm report, Jan 7, 11:41 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 4 SE GUTHRIE 35.84N 97.37W
01/07/2008 E0.75 INCH LOGAN OK AMATEUR RADIO
&&
JPIKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 8:29 PM CST | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 46 min |
| Jan 7, 8:34 PM CST | Severe Thunderstorm Warning | OUN | Canadian | 26 min |
| Jan 7, 8:36 PM CST | Severe Thunderstorm Warning | OUN | Hughes | 39 min |
| Jan 7, 9:08 PM CST | Severe Thunderstorm Warning | OUN | Pontotoc, Pottawatomie, Seminole | 52 min |
| Jan 7, 9:21 PM CST | Tornado Warning | OUN | Garvin, Pontotoc | 24 min |
| Jan 7, 9:34 PM CST | Severe Thunderstorm Warning | OUN | Custer, Washita | 41 min |
| Jan 7, 9:37 PM CST | Tornado Warning | OUN | Seminole | 23 min |
| Jan 7, 9:59 PM CST | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| Jan 7, 11:05 PM CST | Severe Thunderstorm Warning | OUN | Caddo | 25 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 44 min |
| Jan 7, 11:58 PM CST | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 32 min |
| Jan 8, 12:29 AM CST | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 46 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.